MathSciNet Relay Station
MathSciNet bibliographic data
MR261775 (41 #6388a) 65.35
Howell, Jo Ann; Gregory, Robert T. An algorithm for solving linear algebraic equations using residue arithmetic. I. Nordisk Tidskr. Informationsbehandling (BIT) 9 1969 200–224.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement